Advertisement

Self-inscribed Regular Hyperbolic Honeycombs

  • Peter McMullen
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 234)

Abstract

This paper describes ways that certain regular honeycombs of non-finite type in d-dimensional hyperbolic space \(\mathbb {H}^d\) for \(d = 2,3\) and 5 can be inscribed in others, in particular showing that some can be inscribed properly in copies of themselves.

Keywords

Coxeter group Simplex dissection Hyperbolic space Regular honeycomb Self-inscribed Compound 

MSC (2010):

Primary 51M20 Secondary 51M10 

References

  1. 1.
    H.E. Debrunner, Dissecting orthoschemes into orthoschemes. Geom. Ded. 33, 123–152 (1990)MathSciNetCrossRefGoogle Scholar
  2. 2.
    P. McMullen, Locally projective regular polytopes. J. Combin. Theory A 65, 1–10 (1994)MathSciNetCrossRefGoogle Scholar
  3. 3.
    P. McMullen and E. Schulte, Abstract Regular Polytopes (Encyclopedia of Mathematics and its Applications 92). Cambridge University Press (Cambridge, 2002)Google Scholar
  4. 4.
    B.R. Monson, E. Schulte, Reflection groups and polytopes over finite fields. III. Adv. Appl. Math. 41, 76–94 (2008)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.University College LondonLondonUK

Personalised recommendations